MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number 3547007
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Capsular Contracture (1761); Pain (1994); No Code Available (3191)
Date of Event 02/04/1999
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation is in progress.Once completed, a supplemental report will be submitted.Reason for device explant and/or reoperation: n/a.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a (b)(6) year-old female patient underwent a breast augmentation revision with a mentor memorygel breast implant 700cc and suffered from generalized illness and breast pain.The patient experienced:¿ fatigue, brain fog, memory loss, muscle joint pain, hair loss, dry skin, pre-mature aging, weight problems, inflammation, rashes on body, insomnia, poor sleep, vertigo, nausea, gastral problems, pain in stomach, night sweat, intolerant to hot and cold, headaches, slow muscle recovery, heart palpation, anxiety, swollen lymph nodes, infections, gall bladder problems, depression, body aching, bruising easily, takes long to heal, respiratory problems, unable to breath, pain in chest, metallic taste, ear ringing, dehydration, tingling in arms and legs, arthritic pain, stabbing/aching sensation, stabbing pain, feels like she is dying¿.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.This medwatch is for the right breast implant.
 
Additional Manufacturer Narrative
On 4/1/2020, a manufacturing record evaluation was performed for the finished device 178690 number, and no non-conformances were identified.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On 5/20/2020, it was reported to mentor that the patient experienced capsular contracture.Therefore, codes breast pain, anisomastia were removed and code capsular contracture was added.Facility name: (b)(6).Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On (b)(6) 2021, it was reported to mentor that the date of implantation and the date of problem observed was (b)(6) 1999 per medwatch form mw5093724.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR MEMORYGEL BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key9857643
Report Number1645337-2020-04601
Device Sequence Number11590164
Product Code FTR
UDI-Device Identifier00081317000761
UDI-Public00081317000761
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P030053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year1999
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2003
Device Model Number3547007
Device Catalogue Number3547007
Device Lot Number178690
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/25/2020
Supplement Date Received by Manufacturer04/01/2020
05/20/2020
08/18/2021
Initial Report FDA Received Date03/19/2020
Supplement Report FDA Received Date04/14/2020
05/21/2020
08/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age44 YR